TheLupusSite.com banner

1 - 8 of 8 Posts

·
florie
Joined
·
589 Posts
Discussion Starter #1
Hi all,

Well I still wasn't feeling better from the inner ear infection and finished that med.
Went to my gp and told her i was feeling very tired and wanted blood work done. They drew blood, but didn't ask for urine. I asked to do a urine test also. She asked , why is there a problem? I said i noticed that i am very thirsty and urinating alot.
Outcome today to find out my results, blood was good but urine showed UTI infection. So now on another antibiotic. Why do i have to ask these doctors to do tests that they should do anyway?
Well hope i will have better luck for 2009.

Wishing all a happy healthy painless New Year..
Florie:rose:
 

·
Administrator
Joined
·
10,167 Posts
Hi Florie,

You shouldn't have to ask for tests ourselves. I am glad you looked out for your own welfare. I hope the antibiotic works quickly for you.

Since you have been on antibiotics for so long I suggest you eat some yogurt to fight off a yeast infection.

Take care,
Lazylegs
 

·
Registered
Joined
·
4,583 Posts
Hi Florie, sorry that you don't feel good again. I have had an almost two-month cold and nothing gets rid of it. I sure hope that you don't suffer too long. Lie down,under a blanket, dring water and that yougert think is excellent. I want you to get better soon hon. Be well, and smile.
 

·
Registered
Joined
·
1,640 Posts
Hi Florie,

I am sorry your feeling bad again. I hope your infection clears up soon. :(

I hope 2009 is a healthy year for you, friend.

Love,
Sandy
 

·
florie
Joined
·
589 Posts
Discussion Starter #5
Hi all,
Thank you for your concerns. The antibiotic she prescribed was awful. It was for 5 days and i only took it 3 days.

should i just call my gyn on this issue?

I am drinking plenty of water and got bunches of yogurt . My lower back is pulling , I am still going wee constantly.

The side effects of that leviquinn was making me dizzy, itchy all over, and stomac aches, along with headache. It's to strong for me.
hugs, florie
 

·
Registered
Joined
·
15,684 Posts
Hi Florie,

Sorry you are still suffering :hug: :(

I think you should call your GP who prescribed this antibiotic and tell her the side effects you have had from it and that you have had to stop taking it. She will prescribe another one for you.

love
Lily
 

·
Registered
Joined
·
4,444 Posts
Definitely will need to go on something else. You were on Levaquin? That is a very strong antibiotic! Usually they use something else before moving onto that one around here at least... they are trying to reserve use of that antibiotic for infections that don't/won't respond to others or are resistant to the others.

If you are sensitive to many antibiotics and don't want to do a trial/error then you could ask them to run a culture and see what antibiotic should be able to wipe it out. I'm not sure if they can do that if you're already on an antibiotic but you'll have been off it for a few days when you go back.
 

·
Registered
Joined
·
1,999 Posts
Hi Florie,
Yes, you need to call your doctor immediately and let her know that you are not doing well with the antibiotic. It is VERY important that you finish a course of antibiotic. Once it is started, and then you quit, those bacteria can become more drug resistant than they already are. There is a reason that they are ordered for a time period. The tests have shown that it takes that many days for the drug to start and finish killing off the infection. Otherwise it will just take longer and longer to get them done in. Then they become no longer responsive to the drug and become a major hazard.

Ask your doctor about adding in some "probiotics" to get your system back in shape. These are the "good" bacteria that we need to keep our guts working right. Yogurt has them too, but not in as great a quantity.
Good luck to you,
Sally
 
1 - 8 of 8 Posts
Top